I took the whole 12weeks course of Champix and I successfully quit smoking! I did not have strong or serious side effects but the one annoying one was very bloated tummy and winds. I stopped taking champix almost 1 month ago but still my tummy is really bloated and I have terrible winds. When does it go away????
Champix may cause gas as a common side effect. You may need to use tablets with simethicone to help reduce gas and bloatedness.
If you also have constipation Movicol 2-3 sachets a day till you get normal bowel movements and then 1-2 sachets a day for another couple of weeks may be helpful. You may need to also avoid milk (you may still take cheese and yogurt).
If you are not better with the above measures or you feel any worse you will need to see your doctor.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Antoneta Zotaj General and Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]